BibTeX record journals/trob/LiuHC11

download as .bib file

@article{DBLP:journals/trob/LiuHC11,
  author    = {Haitao Liu and
               Tian Huang and
               Derek G. Chetwynd},
  title     = {A Method to Formulate a Dimensionally Homogeneous Jacobian of Parallel
               Manipulators},
  journal   = {{IEEE} Trans. Robotics},
  volume    = {27},
  number    = {1},
  pages     = {150--156},
  year      = {2011},
  url       = {https://doi.org/10.1109/TRO.2010.2082091},
  doi       = {10.1109/TRO.2010.2082091},
  timestamp = {Sat, 19 Oct 2019 19:06:50 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/trob/LiuHC11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics